≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

antidote to valium please

Please what is the antidote to valium?

My servant is adding valium to my food, and I just go to sleep most of the time. I feel hungry most of the time, and now I feel dizzy, forget things and cannot cope.

No one believes me.

In the kitchen I found aluminium foil strips of Calmpose and Lasix which they also give me, so that traces cannot be found in a pathological test.

What can I do? The police would simply harass me for tips, and not do anything.
 
  ushaiza on 2007-10-06
This is just a forum. Assume posts are not from medical professionals.
Currently, the causative factor (as in homeopathy) for the 'valium' is your servant.

If U remove the servant, you won't be given 'valium' and you would not need any antidote.

No sense (point) in KEEP ON taking 'valium' as well KEEP ON antidoting it daily. ? ? ?

Similarly, if U R being given 'valium' due to some medical history or has been prescribed by ur local doctor, THEN U can detail your medical case history over here, for appropriate homeopathic remedy suggestions.


Remain Healthy & Happy ....... Nesha-India

Also read other INFORMATIVE articles / posts by Nesha-India :
http://www.abchomeopathy.com/forum2.php/52848/
http://www.abchomeopathy.com/forum2.php/40731/
http://www.abchomeopathy.com/forum2.php/51562/
http://www.abchomeopathy.com/forum2.php/55158/
http://www.abchomeopathy.com/forum2.php/35254/
 
Nesha-India last decade
Perhaps it is a case where

'Delusions being poisioned' is to be given importance.

The servant adding valium to the food could be a delusion.

Murthy
 
gavinimurthy last decade
'Murthy' :

Perhaps...... Yes.

But then the patient ALSO finds physical evidence & ALSO says that ...

... 'In the kitchen I found aluminium foil strips of Calmpose and Lasix...'

Perhaps the patient may confirm something.

Remain Healthy & Happy ....... Nesha-India
 
Nesha-India last decade
Dear Nisha we should ask moderator to put all these very valuable threads to the main menu.

blank">http://www.abchomeopathy.com/forum2.php/52848/
blank">http://www.abchomeopathy.com/forum2.php/40731/
http://www.abchomeopathy.com/forum2.php/51562/
http://www.abchomeopathy.com/forum2.php/55158/
http://www.abchomeopathy.com/forum2.php/35254/



[moderator comment: There are quite a few posts on this forum which might be worthy of special attention.

What I might look in to doing is allowing people to vote on classic threads which would have their own section.]
 
kuldeep last decade
'kuldeep'bhayya' :

It is a very intelligent suggestion.
BUT
What do you mean by saying ' ...we should ask moderator ...'
WHY ... 'we'
WHY ... can't you alone ask the moderator to fulfill your wishes.
 
Nesha-India last decade
Dear Nisha, we means me and you. You take so much trouble to find all my posts and seek me on this forum. True love must be rewarded...
 
kuldeep last decade
Valium (diazepam) will cause drowsiness and may cause dizziness. If you experience drowsiness or dizziness, avoid these activities.
• Avoid alcohol while taking Valium (diazepam). Alcohol may increase drowsiness and dizziness caused by Valium (diazepam). Alcohol may also increase the risk of having a seizure if Valium (diazepam) is being taken for a seizure condition.
• Valium (diazepam) is habit forming. You can become physically and psychologically dependent on the medication
 
Rajendra last decade
Thank you Nisha. I cannot remove the servant because the family will not let me.

I am not harbouring any delusions, except that people who answer requests for help are not of the type who point to their heads and say,'Crack,' whenever they come across someone unusual.

Our allopathic doctor believes me, everyone except my family, and like you Nisha they all say Get rid of the servant.

Our doctor recommended charcoal tablets to absorb the Valium. She said it is a very common thing for servants to do this. They make their employers sleep, so that they need not do any work,and can gossip with their friends.

I do not like to do bad things, or I could easily accuse the servant of theft and get rid of her that way.

The Lasix has extremely bad effects if taken over a long period of time, which is why I need homeoopathic antidotes to both, actually.

I read that Arsenic Alb is a good antidote to many poisons.

I need help. As I said, I feel dizzy, sleepy, I am continually going to the loo because of the Lasix.

All these symptoms disappear when I go to live out of town for a few months.

Thank you.
 
ushaiza last decade
your servant is poisoning you and you dont want to do a bad thing such as accuse them of stealing in order to get rid of them?

How about a baseball bat across the face! that would be first suggested remedy for your servant.
 
Ryelink last decade
by the way, there is no need to potenize this wonderful remedy. Im sure she'd respond accordingly to the mother tincture.lol.
 
Ryelink last decade
Dear Moderator, Could you please delete this entire topic. I am not getting any help, plus one person has been needlessly aggressive.
 
ushaiza last decade
ushaiza, please note the smiley face in my reply. I was half kidding. The other half was me wondering why you were allowing someone to drug you and why you are not standing up for yourself. I guess maybe you live in a different part of the world than I do, or are able to accept people doing immoral if not illegal things to you. Best wishes.
 
Ryelink last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.